# SDR ASAA2019030228417

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 3,565 hours, 1,025 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REVERSER MINOR FAULT GROUNDED - YES. T/S PER TSM 78-37-00-810-840-A. PERFORMED MANUAL RESET OF TERTIARY LOCK SYS REF AMM 78-37-00. OPS TESTED T/R PER AMM 73-29-00. NO FAULTS NOTED PLACERD REMOVED. MEL LIST UPDATED MCC CORY NOTIFIED. THIS CLEARS MDDR 64314.
